MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL, INC. VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with the investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a procedure, the image was poor when the ice catheter was in use.Different catheters were used but the issue remained.As no replacement catheter interface module (cim) was available, the procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
VIEWMATE¿ Z CATHETER INTERFACE MODULE
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8683609
Report Number2184149-2019-00107
Device Sequence Number2232252
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K120703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number4947892
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight93